# SDR CA000201003

- Difficulty date: January 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3034222
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOZZEL ASSEMBLED INCORRECTLYAT O/H FACILITY.  A LAST CHANCE FILTER WAS INSTALLED PREVENTING THE COMPLETE ENGAGEMENT OF THE TRANSFER TUBES. THREESETS WERE FOUND TO BE AFFECTED.ACTIONED BY SUBMITTER BACK TO O/H FACILITY.
